Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have checst pain, shortness of breath and rash on face after trying Meth. Cause and cure?

So I had just started using meth again after 5yrs I had smoked some earlier and then snorted a line later and then later on went to smoke some and when I inhaled it, it tasted nasty and got dark brown needless to say with in a couple minutes my face went completely numb cheats pains shortness of breath and a rash on my face and chest . Please help me figure out what this means?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Meth is a dangerous drug and han have a lot of serious side effects. Numbness, tingling, pricking, etc. are frequently reported adverse effects.

In addition, meth, being a vaso-constrictor (i.e. causing spasm or narrowing or the blood vessels) can cause spasm of the heart blood vessels, resulting in chest pains, or in rare cases even heart attacks. So, please see a doctor for a proper medical evaluation of your symptoms. Also, refrain from using such dangerous drugs since they will surely have adverse health consequences. If you have trouble quitting, please seek professional help for the same.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor